# SDR UIEA201805220921

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,664 hours, 22,420 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 0449
- Condition: Malfunctioned
- Location: Nr 1 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT ENGINE FIRE LOOP 1.   REMOVED AND REPLACED THE ENGINE FIRE DETECTOR LOOP CARD IAW AMM 26-10-01/401, PERFORMED FIM 26-11 FT 804, AND PERFORMEDTHE FIRE /OVERHEAT TEST, NO STATUS MESSAGES.
